# SDR UALA2010011100109

- Difficulty date: January 8, 2010
- Submitted: January 11, 2010
- Operation: Air carrier
- Aircraft: N411UA
- Make and model: Airbus A320-232
- Aircraft serial: 464
- Aircraft time: 54,068 hours, 19,681 cycles
- Engine: Iae V2527A5
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D30664109
- Condition: Frayed
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

1R SLIDE SURVIVAL KIT LANYARD FRAYED AND MISSING ATTACHING VELCRO.   DOOR 1R SLIDE REMOVED FOR REPLACEMENT. NEED SLIDE RAFT. NOT STOCKED. REMOVED OLD SLIDE, NEW SLIDE BAD, OUT OF STOCK WITH FRAYED LACING ON GIRT BAR AND SURVIVAL KIT LANYARD, NO OTHER SLIDE AT ORD. SLIDE ON AOG S1839. REPLACED SLIDE.
